# SDR DHL2002364012

- Difficulty date: September 28, 2002
- Submitted: October 1, 2002
- Operation: Air carrier
- Aircraft: N364DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 141
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Part number: B38QA6505
- Part serial: 1606
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT ISOLATION VALVES CURCUIT BREAKER POPS DURING CABIN SMOKE DETECTOR TEST.DEFERRED IAW MEL 21-62-02 CAT C. ENTERED AS DMI #10510.  REMOVED AND REPLACED AFT L/SIDE ISOLATION VALVE  AS PER MM 21-64-32. GROUND OPS CHECKED NORMAL. THIS CLEARS DMI #10510.
